# SDR DALA2025091506772

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR C62 AND C63 STR P1 AND P2 VIASAT BRACKET INSTALL HAS TOOLING MARKS.   REPLACED BRACKET IAW AIRBUS DRAWING F5347982002400 AND A330 SRM 53-11. (1196944)
